Erratum to “The Ricean Objection: An Analogue of Rice's Theorem for First-Order Theories” Logic Journal of the IGPL, 16: 585–590 [Book Review]

Logic Journal of the IGPL 17 (6):803-804 (2009)
  Copy   BIBTEX

Abstract

This note clarifies an error in the proof of the main theorem of “The Ricean Objection: An Analogue of Rice’s Theorem for First-Order Theories”, Logic Journal of the IGPL, 16(6): 585–590(2008)

Similar books and articles

An analogue of the Baire category theorem.Philipp Hieronymi - 2013 - Journal of Symbolic Logic 78 (1):207-213.
On the search for a finitizable algebraization of first order logic.I. Sain - 2000 - Logic Journal of the IGPL 8 (4):497-591.
Abductive Equivalence in First-order Logic.Katsumi Inoue & Chiaki Sakama - 2006 - Logic Journal of the IGPL 14 (2):333-346.
On Minimal Models.Francicleber Ferreira & Ana Teresa Martins - 2007 - Logic Journal of the IGPL 15 (5-6):503-526.
The road to two theorems of logic.William Craig - 2008 - Synthese 164 (3):333 - 339.
On Skolemization in constructive theories.Matthias Baaz & Rosalie Iemhoff - 2008 - Journal of Symbolic Logic 73 (3):969-998.
A Bizarre Property Equivalent To The -fan Theorem.Josef Berger & Douglas Bridges - 2006 - Logic Journal of the IGPL 14 (6):867-871.
A note on a theorem of Ax.Piotr Kowalski - 2008 - Annals of Pure and Applied Logic 156 (1):96-109.
Natural deduction for first-order hybrid logic.Torben BraÜner - 2005 - Journal of Logic, Language and Information 14 (2):173-198.

Analytics

Added to PP
2015-02-04

Downloads
302 (#39,787)

6 months
30 (#42,027)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Citations of this work

Add more citations